Show simple item record

dc.contributor.authorBeilin, Sergei A. ( )
dc.date.accessioned2021-07-20T14:38:16Z
dc.date.available2021-07-20T14:38:16Z
dc.date.issued2006-09-08
dc.identifier.citationBeilin, S. A. (2006). On a mixed nonlocal problem for a wave equation. Electronic Journal of Differential Equations, 2006(103), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13976
dc.description.abstractA nonlocal problem for a wave equation with integral condition is studied in a cylinder. The uniqueness and existence of a generalized solution is proved with the help of an a priori estimate and the Galerkin procedure, respectively.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectNonlocal problemen_US
dc.subjectIntegral conditionen_US
dc.subjectWave equationen_US
dc.titleOn a mixed nonlocal problem for a wave equationen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record